|ITEM METADATA RECORD
|Title: ||Numerical integration by using non-linear techniques|
|Authors: ||Wuytack, Luc # ×|
|Issue Date: ||1975 |
|Publisher: ||North-Holland, Amsterdam|
|Series Title: ||Journal of Computational and Applied Mathematics vol:1 pages:55-60|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Numerical Analysis and Applied Mathematics Section|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.